Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 257537, 7 pages
http://dx.doi.org/10.1155/2013/257537
Research Article

Higher Order Commutators of Fractional Integral Operator on the Homogeneous Herz Spaces with Variable Exponent

1School of Mathematics and Physics, Anhui Polytechnic University, Wuhu 241000, China
2School of Mathematics and Computer Science, Anhui Normal University, Wuhu 241003, China

Received 28 March 2013; Accepted 20 May 2013

Academic Editor: Dachun Yang

Copyright © 2013 Liwei Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

By decomposing functions, we establish estimates for higher order commutators generated by fractional integral with BMO functions or the Lipschitz functions on the homogeneous Herz spaces with variable exponent. These estimates extend some known results in the literatures.